# SDR VNAA2015081600026

- Difficulty date: August 16, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 2,450 hours, 2,362 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 90004433
- Part serial: JAN140335
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 2,450 hours, 2,362 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKE OVERHEAT MESSAGE ON LANDING.  LT INBD INDICATOR SPIKED TO 20 FOR APPROXIMATELY 10 MINUTES.  MAINTENANCE INSPECTED, R & R ANTI-SKID CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
